MAUDE Adverse Event Report: ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF-PUNCHING TRIPLE LOADED FIBERTAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 02/07/2024, it was reported by a sales representative via email that an ar-3633sp fibertak anchor pulled out.This occurred during use in a case with no patient effect."patient did not have excessively hard bone so we used the self punching mechanism to insert the anchor.The anchor pulled out.We had to used a 4.75 anchor to fill the bone socket and complete the repair.The case was only delayed a couple minutes and no additional anesthesia was administered.".
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, specifically improper bone preparation.The complaint allegation was not confirmed, the device was not received for evaluation, and no evidence of the failure was received.

Brand Name
SELF-PUNCHING TRIPLE LOADED FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18789956
Report Number1220246-2024-01150
Device Sequence Number7832680
Product Code MBI
UDI-Device Identifier10888867369969
UDI-Public10888867369969
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF-PUNCHING TRIPLE LOADED FIBERTAK
Device Catalogue NumberAR-3633SP
Device Lot Number15181445
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown